# SDR SIMA20130430006

- Difficulty date: April 30, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 27,285 hours, 25,217 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523123417
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND FRAME 23 CRACKED BETWEEN STRINGERS 15R AND 16R.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED CRACKED SECTION OF FRAME, FABRICATED AND INSTALLED NEW REPAIR PARTS IAW EO EM-53MR-1808.  THE AIRCRAFT WAS RETURNED TO SERVICE.
